MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HELICAL BLADE INSERTER; MISC, SURGICAL, ORTHO, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HELICAL BLADE INSERTER; MISC, SURGICAL, ORTHO, INSTRUMENT
Catalog Number 357.372
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the distal radius fixator case is broken with a hole in the bottom.The lcp small fragment set is having problem with the paint peeling of in some part of the tray.The depth gauge measuring extremity is broken and separate from the measuring device.The helicoidal blade inserter can't be assemble anymore since the 3 spikes end is broken.One spike is broke and the one you screw will not screw anymore.This complaint involves two (2) devices.This report is for one (1) helical blade inserter.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The customer reported the helical blade inserter can't be assemble anymore since the 3 spikes end is broken.One spike is broke and the one you screw does not screw anymore.The repair technician reported the pin on the replacement alignment is broken off and missing, the knob won¿t turn.Damaged component is the reason for repair.The cause of the issue is unknown.The following parts were replaced: replacement alignment and all other applicable components.The item was repaired per the inspection sheet, passed synthes final inspection on aug 07, 2020 and will be returned to the customer upon completion of the service and repair process.The service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot part #: 357.372, synthes lot number: ft00421, supplier lot #: ft00421, release to warehouse date: apr 18, 2017, supplier: (b)(4).The raw material was confirmed to be correct per the specification with no (relevant) non-conformance noted.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HELICAL BLADE INSERTER
Common Device Name
MISC, SURGICAL, ORTHO, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9979202
Report Number2939274-2020-01936
Device Sequence Number3296280
Product Code LXH
UDI-Device Identifier07611819737587
UDI-Public(01)07611819737587
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.372
Device Lot NumberFT00421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer04/29/2020
08/06/2020
10/22/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/07/2020
08/10/2020
10/23/2020
Patient Sequence Number1